• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Discrete Applied Mathematics

    Discrete Applied Mathematics

    JournalISSN 0166-218XeISSN 1872-6771CCF 计算机科学理论 C中科院 数学 3区

    年发文量

    研究主题

    论文(11254)

    排序
    1NewHardness of the Offline Time-Optimal K-Server Problem
    Oleg Lomachenko
    2027
    引用
    AI阅读
    加入学术空间
    2NewTwo Variants of Cops and Robbers on Strong Product Graphs
    Hexuan Zhi,Yanbo Zhang

    The game of Cops and Robbers is a turn-based game played on a graph, in which a team of cops attempts to capture a robber. The cop number of a graph is the minimum number of cops required to capture the robber. In this paper, we study two variants of this game: the surrounding cops and robber game, and a version involving cops and an insightful robber. Burgess et al. (Discrete Appl. Math. 285 (2020), 552–566) established a lower bound for the surrounding cop number of the strong product Km,n⊠Km,n. We close the gap by determining the exact value for all positive integers m and n. In addition, we obtain tight results for the minimum number of cops required to capture an insightful robber on the strong products Pm⊠Cn and Cm⊠Cn. Our results extend a result of Huggan and Nowakowski (Discrete Appl. Math. 295 (2021), 112–119), previously obtained for Pm⊠Pn.

    2027
    引用
    AI阅读
    加入学术空间
    3NewPartial Degree Conditions for Decomposing Graphs
    Yumeng Jian, Ning Wang,Yunshu Gao

    Let G=(V(G),E(G)) be a graph, and let S⊆V(G) with |S|≥2. Let a,b:S→N be functions. We show that if dG(x)≥a(x)+b(x)+1 for each x∈S, then there exists a partition (A,B) of V(G) such that A∩S≠0̸, B∩S≠0̸, and for each x∈A∩S, dG[A](x)≥a(x), while for each x∈B∩S, dG[B](x)≥b(x). This theorem generalizes the classical decomposing theorem of Stiebitz.

    2027
    引用
    AI阅读
    加入学术空间
    4NewDecomposing Plateaued Functions
    D.A. Khan, E. Pasalic, S. Kudin

    In this article, we present the first systematic approach for the decomposition of s-plateaued functions f∈Bn. It is well-known that bent functions can be decomposed into two (disjoint spectra) semi-bent functions, whereas their 4-decomposition (so that f=f1||f2||f3||f4) gives precisely three cases. However, for s-plateaued functions on F2n with spectra Wf(a)∈{0,±2(n+s)/2} the situation is quite different. We provide a full characterization of both 2-decomposition and 4-decomposition of any s-plateaued function. In the latter case, the Walsh spectral values of fi belong to {0,±2p−2,±2p−1,±3⋅2p−2,±2p}, where p=n+s2. This implies that the restrictions fi can have at most 9 different spectral values, which is also demonstrated by specifying a semi-bent function f(x,y)=x⋅ϕ(y)+h(y) in the GMM class having this type of 4-decomposition. In contrast to bent functions, mixed 4-decompositions (thus fi are not of the same type) are feasible, demonstrating a greater variety of different scenarios. We also provide sufficient and necessary conditions for the design methods of s-plateaued functions when the subfunctions fi belong to GMM. In particular, when ϕi are 2t-to-1 non-injective mappings, we demonstrate that f=f1||f2||f3||f4 may not admit M-subspaces of large dimension. This feature, assuming that fi are disjoint semi-bent functions, can be further utilized in the design of bent functions outside the Maiorana-McFarland (M) class. This possibility is demonstrated in the last part of this article, where two instances of bent functions outside the completed class M# are presented.

    2027
    引用
    AI阅读
    加入学术空间
    5NewThe Aα-spectral Radius and Rainbow K-Factor
    Qing Cai, Xiaoling Ma

    We say that a family of graphs G admits a rainbow k-factor if there exists a k-regular spanning subgraph H of the common vertex set V such that each edge of H is drawn from a distinct graph in G. In this paper, we derive several spectral sufficient conditions under which a family of graphs admits a rainbow substructure. Specifically, let G={G1,G2,…,Gs+1} be a collection of graphs sharing the same vertex set V={1,2,…,n}, and let ρα(Gi) denote the spectral radius of the Aα-matrix of Gi, where Aα(Gi)=αD(Gi)+(1−α)A(Gi) for α∈[0,1). First, we prove that if, for all i∈{1,2,…,s+1} and for any α∈[0,1), ρα(Gi)≥max2s,nα+s−1+(nα+s−1)2−4sα(s−1)+4s(n−s)(1−2α)2, then G contains a rainbow matching, i.e., a set of s+1 pairwise disjoint edges {e1,e2,…,es+1} with ei∈E(Gi), unless all Gi are identical and each equals either K2s+1∪(n−2s−1)K1 or Ks∨(n−s)K1. Second, we establish a spectral sufficient condition — expressed in terms of the Aα-spectral radii of the constituent graphs — that guarantees the existence of a rainbow k-factor in G.

    2027
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 11254 篇论文

    高被引作者

    作者引用发文
    Peter L. Hammer260249
    Ahgr Kan20796
    Jan Karel Lenstra20105
    Paolo Toth200710
    Jacek Blazewicz194510
    Silvano Martello154118
    Derek G. Corneil149614
    Daniele Vigo14334
    Ortrud Oellermann126713
    Michael Henning123665

    高产作者

    作者引用发文
    Michael Henning123665
    Dieter Rautenbach93350
    Hong-Jian Lai46950
    Peter L. Hammer260249
    Jayme Luiz Szwarcfiter54340
    Alain Hertz91438
    Sandi Klavzar92736
    Heping Zhang48835
    Shuchao Li77734
    Celina Miraglia Herrera de Figueiredo31333

    相关期刊

    Discrete Mathematics & Theoretical Computer Science
    Discussiones Mathematicae Graph Theory
    International Journal of Foundations of Computer Science
    Theoretical Informatics and Applications
    Information Processing Letters
    Journal Of Graph Theory
    International Journal of Computer Mathematics: Computer Systems Theory
    Discrete Mathematics
    Mathematics Magazine
    Graphs and Combinatorics